# SDR HALA2017030700052

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 8,871 hours, 1,414 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 33495090002
- Part serial: 01614
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS, DURING START INTERMITTENT APU BLEED FAULT AT ENGINE SHUT DURING BLOCK IN AGAIN OBSERVED APU BLEED FAULT. REPLACED APU BLEED VALVE PER AMM 49-51-51 OPS CHECK LEAK CHECK OK OK FOR SERVICE VALVE, LOAD ASS OFF 33-4950-9-0002 01614 ON 33-4950-9-0002 01883
